MAUDE Adverse Event Report: CODMAN AND SHURTLEFF, INC ENTERPRISE2 4MM X 30MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT

CODMAN AND SHURTLEFF, INC ENTERPRISE2 4MM X 30MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENF403000C
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Reporter: initial reporter information such as the name, phone and email address are not available.[conclusion]: the healthcare professional reported that the (b)(6) female patient from the (b)(6) ide study underwent magnetic resonance imaging (mri) / magnetic resonance angiography (mra) at the 24-month follow-up visit and there was stent migration observed in the 4 mm x 30 mm with no tip enterprise® 2 stent (enf403000c / 10665775).The follow-up imaging results were documented in the case report form (crf).The coil mass position was maintained within the sac, parent artery patency was maintained, 100% aneurysm occlusion was observed.The assessment raymond class was a 1, which translates to complete occlusion.No evidence of parent vessel stenosis was observed.There is complete stent coverage across the aneurysm neck, and comparison to post-procedure status is stable.At the time of the index procedure on (b)(6) 2017, the patient presented with a left side wall, saccular, 10 mm x 6.4 mm paraclinoid aneurysm with a 7 mm neck width and a 1.4 dome-to-neck ratio.The parent vessel dimensions are as following: parent vessel internal diameter size proximal to aneurysm was 3.2 mm, to distal aneurysm was 3.8 mm.The patient was treated with non-cerenovus coils and the 4 mm x 30 mm with no tip enterprise® 2 stent resulting in 90-99% aneurysm occlusion.There was no procedural product malfunctions or adverse events reported.The stent remains implanted in the patient.There was no report of adverse event at the patient¿s 24-month follow-up visit.Based on complaint information, the enterprise® 2 stent remains implanted and is thus not available for evaluation.A review of manufacturing documentation associated with this lot (10665775) presented no issues during the manufacturing or inspection processes related to the reported complaint.The device history records indicate that this product underwent final inspection testing at lake region medical and was determined to be acceptable.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.Stent migration is a known complication that can occur with the enterprise stent and coil embolization procedure.There was no report of any adverse event with the reported migration of the enterprise® 2 stent, which remains implanted.The root cause of the observed stent migration at the 24-month follow-up imaging cannot be determined.Differential in diameter between proximal and distal segments of the parent vessel may also increase the risk of stent migration.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that the (b)(6) female patient from the (b)(6) ide study underwent magnetic resonance imaging (mri) / magnetic resonance angiography (mra) at the 24-month follow-up visit and there was stent migration observed in the 4 mm x 30 mm with no tip enterprise® 2 stent (enf403000c / 10665775).The follow-up imaging results were documented in the case report form (crf).The coil mass position was maintained within the sac, parent artery patency was maintained, 100% aneurysm occlusion was observed.The assessment raymond class was a 1, which translates to complete occlusion.No evidence of parent vessel stenosis was observed.There is complete stent coverage across the aneurysm neck, and comparison to post-procedure status is stable.At the time of the index procedure on 09 jan 2017, the patient presented with a left side wall, saccular, 10 mm x 6.4 mm paraclinoid aneurysm with a 7 mm neck width and a 1.4 dome-to-neck ratio.The parent vessel dimensions are as following: parent vessel internal diameter size proximal to aneurysm was 3.2 mm, to distal aneurysm was 3.8 mm.The patient was treated with non-cerenovus coils and the 4 mm x 30 mm with no tip enterprise® 2 stent resulting in 90-99% aneurysm occlusion.There was no procedural product malfunctions or adverse events reported.The stent remains implanted in the patient.There was no report of adverse event at the patient¿s 24-month follow-up visit.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr is to include the additional event information received on (b)(6) 2019, that changed the reportability of this complaint file.[additional information]: on (b)(6) 2019, additional information was received related to the reported stent migration that was documented at the 24-month follow-up visit.Due to a data entry error, the stent migration was documented.There was no stent migration observed at the 24-month follow-up visit.The error has been corrected in the case report form (crf).Upon further review, this complaint does not meet the criteria for medical device reporting since there was no malfunction and no adverse event observed at the follow-up visit.Therefore, it has been deemed not reportable.No further reports will be forthcoming.

Brand Name
ENTERPRISE2 4MM X 30MM NO TIP
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
CODMAN AND SHURTLEFF, INC
325 paramount dr
raynham MA 02767
MDR Report Key8514946
Report Number1226348-2019-00889
Device Sequence Number13811059
Product Code NJE
UDI-Device Identifier10886704075387
UDI-Public10886704075387
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue NumberENF403000C
Device Lot Number10665775
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2019
Supplement Date Received by Manufacturer04/15/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight51